MathSciNet Relay Station
MathSciNet bibliographic data
MR928560 (89d:58040) 58F05 (34C25 58E05 58F22)
Greco, Carlo Periodic solutions of a class of singular Hamiltonian systems. Nonlinear Anal. 12 (1988), no. 3, 259–269.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement